# SDR COMA2011012570004

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 17,063 hours, 11,937 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM LGA RECEIVED GEAR DISAGREE WARNING MSG, AND NWS CAUTION MSG.  RAN QRH, EMERGENCY DECLARED, A/C RETURNED TO LGA LANDED SAFELY.  INSPECTED A/C, FOUND NLG STRUT FLAT.  SERVICED NLG STRUT PER CRJ AMM.
